The Diabetes Forum Support Community For Diabetics Online banner

1 - 3 of 3 Posts

·
Registered
Joined
·
9 Posts
Discussion Starter #1
Good Morning Everyone,

So before the questions here is a run down of what I am on:

2 per day 500/5 Metformin/Glyburide
1 per day 2.5 mg of ACE Inhibitor (forgot the name right now).


1) My morning readings have been between 100 and 110 now for the past 3 to 4 weeks, which I am told is good. Last week I had a run for about 3 or 4 days of low 80s and have no idea what caused it. Any ideas?


2) My doc told me with the medication I am on I can go hypo very quick. I have been eating snacks through out the day, but I just generally feel like my blood sugar is low a lot more often these past couple of weeks. Has anyone had a case where they had this happen and their doc take them off the Glyburide and just take straight Metformin?


3) Has anyone since being diagnosed with type 2 had a night out on the town, and tossed back a lot of drinks? I hope this is just an exception and not the rule for people but I'd like to know what was your experience? I've heard alcohol can raise or lower (mostly lower especially if you drink alot).....

Also as an update to my last post, since being diagnosed at 16.9% A1c in late June, my avr BG readings since that point up to today have been 125.7....

Thanks for the answers :)
 

·
Registered
Joined
·
1,590 Posts
Good Morning Everyone,

So before the questions here is a run down of what I am on:

2 per day 500/5 Metformin/Glyburide
1 per day 2.5 mg of ACE Inhibitor (forgot the name right now).


1) My morning readings have been between 100 and 110 now for the past 3 to 4 weeks, which I am told is good. Last week I had a run for about 3 or 4 days of low 80s and have no idea what caused it. Any ideas?


2) My doc told me with the medication I am on I can go hypo very quick. I have been eating snacks through out the day, but I just generally feel like my blood sugar is low a lot more often these past couple of weeks. Has anyone had a case where they had this happen and their doc take them off the Glyburide and just take straight Metformin?


3) Has anyone since being diagnosed with type 2 had a night out on the town, and tossed back a lot of drinks? I hope this is just an exception and not the rule for people but I'd like to know what was your experience? I've heard alcohol can raise or lower (mostly lower especially if you drink alot).....

Also as an update to my last post, since being diagnosed at 16.9% A1c in late June, my avr BG readings since that point up to today have been 125.7....

Thanks for the answers :)
Hi there tolarius...glad to hear you are doing well :)

The morning readings in the 80's arent really considered low. I would guess you were that low because of what you had eaten the day before. I have mornings when I am in the 80's and some when I am in the low 100's. When I wake up over 100 I always know what I ate the previous day that caused it.

When you say you feel like your blood sugar is low...what is it when you test it? Is it really actually low...or does your body just feel low? I know when you have spent a long time with very high blood sugar, your body has to get used to a normal blood sugar. You might feel low when you really are not.

Yes, sometimes people can reduce the amount of meds they are taking. That is something that you and your doctor decide according to how your blood sugars are going. Sounds like you are doing a good job so far.
 
1 - 3 of 3 Posts
Top